Breathing Problems Following Anaphylactic Shock

Hi All

I wonder if any one else has experienced this........I have been suffering for months/weeks now with chesty dry coughs. And then following inhalation of a chemical product used during a beauty treatment I was unable to breath and had a very heavy wheezy chest with a nasty cough. Paramedics came to my assistance and I was admitted to A&E for further treatment. The 2nd nebuliser helped and I was given antihistamines and an inhaler to go home with. I have since followed up with my GP who has given me an additional brown preventer inhaler and I still have the blue reliver inhaler. My concern is I will be left with permanent damage and asthma long term. I am constantly tired and have a heavy chest all the time and the feel to need to cough to clear the feeling on my chest and breathing challenges.

Has anyone else experienced something similar and its eventually subsided and got better over time?

I am not an allergy or hay fever suffer nor do I have eczema that they tend to associate in the cycle with Asthma so they think it should get better, but I am concerned I will always feel like I do now :(

1 Reply

oldestnewest
  • First of all, I recommend avoiding aerosols, and strong perfume smells as these aremmon irritants for Asthmatics. I also recommend you see your Asthma Nurse a d get an Asthma Action Plan, so you know how to best control your Asthma.Got to go out now. Lots more I could say. Don't worry.

You may also like...